It appears that your MSWorld session has not been initiated or has expired. To renew your session, please click here, then click 'Logout' on the right hand side and log back in again.

Go Back   MSWorld Forums > MSWorld Message Boards > Medications & Treatments > Tecfidera
Register FAQ Calendar Guidelines Mark Forums Read Login

Tecfidera For discussions regarding Tecfidera (also known as BG-12)

Reply
 
Thread Tools Display Modes
  #1  
Old 07-03-2013, 08:38 PM
whiskers whiskers is offline
 

Join Date: Sep 2006
Location: North Carolina
Posts: 18
? for people who have re-started Tec

I am just interested in how people are doing after having to go off and restart Tecfidera due to GI issues. If you did a slower titration, how is it going? Who is now at the normal dosage that had to restart the medication.

I am on my new titration still taking 120mg 2xday. I will be moving up to a (am) 120mg and (pm) 240 mg soon. I am certain this will work with all the dietary things I have done and with the slow introduction to my system.

If you restarted Tecfidera, please share how you are doing.
Reply With Quote
  #2  
Old 07-05-2013, 05:27 AM
noemkat noemkat is offline
Junior Member
 

Join Date: Apr 2013
Posts: 32
Stopped again

I was off Tec for a few weeks due to GI issues, went back on very slowly but after about a week (still was on 120 dose) I developed hives and still had GI issues even on the lower dose so I have determined this med is not for me. I rarely have a med that I can tolerate but this is one. I have a neuro appt a week from today and I'll see what he says.

Good luck to everyone taking or restarting or moving on to a new med.

Blessings
Kristin
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -6. The time now is 10:11 PM.